# SDR ASOA2014080611023

- Difficulty date: July 31, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,865 hours, 17,462 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 25R AT BS 333 CORRODED OUT OF LIMITS.  REMOVED AND REPLACED IAW SRM 51-42-06-001-001-A01, 51-42-06-001-001-A01 AND DWG SH670-32420.
